sexual-counselling-icon
Stomach pain ipill
Me and my gf had oral sex and i had masturbated and after 2 mins i put my fingure over her vaigina and i gave her ipill after 16 hour and now she having pain in stomach after 8 days suddenly its occur every hour suddenly does is there any risk of pregnancy! its been 9 days now help me.
64 Views v

Doctor responses for similar questions

Answers (1)

Like the answers? Consult privately with the doctor of your choice

After 72 hours ipill won't have any effects so whether you take it or not it's not gonna make any difference.
Link to question
Answered
Does this answer your question?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.